RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2015, Volume 6, Issue 1, Pages 117–133 (Mi mvk154)  

This article is cited in 2 scientific papers (total in 2 papers)

Orbital derivatives on the residue ring. Part II. Probabilistic and combinatorial properties

B. A. Pogorelova, M. A. Pudovkinab

a Academy of Cryptography of the Russian Federation, Moscow
b National Nuclear Research University, Moscow

Abstract: Probabilistic and combinatorial properties of higher order orbital derivatives on the residue ring are considered. In particular, higher order orbital derivatives are given for two classes of mappings. The first class is used in block ciphers; the second class is a subset of the wreath product of permutation groups.

Key words: orbital derivative, wreath product of permutation groups, cryptographic properties.

DOI: https://doi.org/10.4213/mvk154

Full text: PDF file (710 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.719.2
Received 22.IV.2014

Citation: B. A. Pogorelov, M. A. Pudovkina, “Orbital derivatives on the residue ring. Part II. Probabilistic and combinatorial properties”, Mat. Vopr. Kriptogr., 6:1 (2015), 117–133

Citation in format AMSBIB
\Bibitem{PogPud15}
\by B.~A.~Pogorelov, M.~A.~Pudovkina
\paper Orbital derivatives on the residue ring. Part~II. Probabilistic and combinatorial properties
\jour Mat. Vopr. Kriptogr.
\yr 2015
\vol 6
\issue 1
\pages 117--133
\mathnet{http://mi.mathnet.ru/mvk154}
\crossref{https://doi.org/10.4213/mvk154}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3528062}
\elib{http://elibrary.ru/item.asp?id=23211527}


Linking options:
  • http://mi.mathnet.ru/eng/mvk154
  • https://doi.org/10.4213/mvk154
  • http://mi.mathnet.ru/eng/mvk/v6/i1/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. B. A. Pogorelov, M. A. Pudovkina, “Overgroups of order ${2^n}$ additive regular groups of a residue ring and of a vector space”, Discrete Math. Appl., 26:4 (2016), 239–254  mathnet  crossref  crossref  mathscinet  isi  elib
    2. B. A. Pogorelov, M. A. Pudovkina, “Orbital derivatives over subgroups and their combinatorial and group-theoretic properties”, Discrete Math. Appl., 26:5 (2016), 279–298  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические вопросы криптографии
    Number of views:
    This page:151
    Full text:62
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019